| Catalog Number |
24301-0007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium pump infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that set it leaking.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leaking on set 24301-0007t could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.